# SDR SWAA2022051908545

- Difficulty date: May 17, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 55,765 hours, 33,260 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Aft Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER ENTRY DOOR; INTERIOR DOOR ASSIST HANDLE IS BROKEN. / [01] REMOVED AND REPLACED AFT PASSENGER ENTRY DOOR; INTERIOR DOOR ASSIST HANDLE PER AMM 52-13-31
